# SDR 2012FA0000344

- Difficulty date: May 29, 2012
- Submitted: May 29, 2012
- Operation: General aviation
- Aircraft: N610JR
- Make and model: Lear 55LEAR
- Aircraft serial: 125
- Aircraft time: 6,624 hours, 4,443 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 542215120
- Condition: Departed
- Location: Zone 700
- Part time: 6,624 hours, 4,443 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, IT WAS FOUND THAT THE RT MLG OTBD FAIRING DOOR HAD DEPARTED DURING FLIGHT.  THE HINGE (WHICH IS PART OF THE DOOR ASSY) HAD TORN ALONG THE RIVET LINE, AND THE PUSHROD ATTACHMENT FITTING WAS ALSO TORN.  NO DAMAGE TO ANY OTHER ACFT COMPONENTS OR STRUCTURES WAS NOTED.
